# SDR IXXA2022093001

- Difficulty date: May 11, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Skin
- Part number: 112N410237
- Condition: Corroded
- Location: Ws 74.5 S8l
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SURFACE OF LEFT WING LOWER SKIN AT WS 74.5 AND APPROXIMATELY SIX INCHES AFT OF STRINGER L8 REF AMES NR 147534-0500-0018
